Linearizability conditions for Lotka-Volterra planar complex quartic systems having homogeneous nonlinearities

Jaume Giné, Zhibek Kadyrsizova, Yirong Liu, Valery G. Romanovski

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

In this paper we investigate the linearizability problem for the two-dimensional Lotka-Volterra complex quartic systems which are linear systems perturbed by fourth degree homogeneous polynomials, i.e., we consider systems of the form x=x(1-a30x3-a21x2y-a 12xy2-a03y3), y=-y(1-b 30x3-b21x2y-b12xy 2-b03y3). The necessary and sufficient conditions for the linearizability of this system are found. From them the conditions for isochronicity of the corresponding real system can be derived.

Original languageEnglish
Pages (from-to)1190-1201
Number of pages12
JournalComputers and Mathematics with Applications
Volume61
Issue number4
DOIs
Publication statusPublished - Feb 1 2011

    Fingerprint

Keywords

  • Isochronicity
  • Linearizability
  • Polynomial differential system
  • Polynomial vector field

ASJC Scopus subject areas

  • Modelling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Cite this